H ∞-calculus for products of non-commuting operators

Robert Haller-Dintelmann*, Matthias Georg Hieber

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


It is shown that the product of two sectorial operators A and B admits a bounded H -calculus on a Banach space X provided suitable commutator estimates and Kalton-Weis type assumptions on A and B are satisfied.

Original languageEnglish
Pages (from-to)85-100
Number of pages16
JournalMathematische Zeitschrift
Issue number1
Publication statusPublished - 2005 Sept
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'H ∞-calculus for products of non-commuting operators'. Together they form a unique fingerprint.

Cite this